# SDR SIMA20160523002

- Difficulty date: May 23, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 38,874 hours, 35,113 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2C
- Part serial: 1344
- Condition: Failed
- Location: Window Heat
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRANGE ODOR ALMOST LIKE A BURNING PLASTIC ODOR CAME & THEN WENT AWAY.  TROUBLE SHOT SMELL IAW FIM 21-20-00-810-801-A FOUND NR 1 WINDSHIELD TEMP CONTROLLER TO BE BAD.  REF ITEM 1 OF THIS LOG PAGE FOR R & R.  R & R WINDSHIELD TEMPERATURE CONTROLLER FOR THE NR 1 WINDSHIELD HEAT UNIT IAW AMM 30-42-01.  OPERATIONS CHECKED GOOD.
